Letter to the Editor
Adjusting for covariates in logistic regression models
Article first published online: 27 SEP 2010
© 2010 Wiley-Liss, Inc.
Volume 34, Issue 7, pages 769–771, November 2010
How to Cite
Xing, G. and Xing, C. (2010), Adjusting for covariates in logistic regression models. Genet. Epidemiol., 34: 769–771. doi: 10.1002/gepi.20526
- Issue published online: 24 OCT 2010
- Article first published online: 27 SEP 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!